Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

piester

Member
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About piester

  • Rank
    New Member
  1. i tried clindomycin, didnt work accutane for 2 months, cleared most...not the scars i am on erythromycin, its okay so far
  2. my doc said half mg per kilo (low) is as affective DURING the time you take the medication but it will take longer, of course... if your body can tolerate a higher dosage...your doc will slowly increase it
  3. i have acne, and keloid scarring i am thinking to the positive...if someone likes me, its ME, its ME on the inside i have lots of friends, they love me, i love them, we go out and enjoy the best that is out there i think we should all be happy that we're much more fortunate than others who have horrible (and psychological) diseases... anyhow, i heard that people who get acne don't get wrinkles
  4. 1. I started when I was 20, wish I did earlier than that. 2. FIVE medicines, I believe. 3. I have keloid scarring, and pimples over the face, probably moderate. 4. I just stopped at 40mg per day. 5. Two months...I stopped for NOW. 6. Mostly, yes, people are impressed. 7. RASHES!!! and the regular nose bleeds and dry lips. 8. No vitamins/minerals. 9. Now I am on Erythromycin. 10. Age 20.
  5. I started taking tetracycline...or something like that at first... Then I tried retin-A didn't work... Two years later, I started on another oral antibiotic... then I tried Differin... finally I gave up and started Accutane, finished two months, realized my body can't handle the pills...getting rashes around my neck, arms and legs... Now I stopped for a week now...and had been on topical Erythromycin for a week...one side of my face is dry, the other side is not as dry... A
  6. my scars itch, why? why do scars itch? they're scars...they're not suppose to do more than just being there to bother me!
  7. My doctor said that I have moderate keloid scars, they're located on the lower parts of my face, the sides, it's hard to see it from the front, but if you see me by the sides, you'll definitely see them. I also have two scars on my chest...I want all of them to get removed. I am seeing this wonderful physician (who explained all the goods and bads of Accutane, since I am off, I have a month to think if I should get back on it sincce my body is reacting to low dosage badly)...and I'll ask what
  8. Thanks for responding. What are the side effects of steroid injection? I do have bumpy red acne-ish things on my cheek area...what else is there I can do about this?
  9. Two physicians told me that I might get steroid injection if they are scars. Why don't you e-mail me and see how each of us do in the future?
  10. I have the same problem, but I think I have like around ten on each side...it's really annoying, it's been here for 2 years, I thought it would clear up. The rest of my face cleared up after two months of accutane, I have to stop for now because of allergic reaction. Now I am waiting to see a dermatologist
  11. I've been made fun of because my lips were too glossy when I went out...after I applied lip balm.
  12. I just started Erythromycin topical solution, well, it stings...it's topical, it's really annoying because I can't seem to go out without having a peely-face how can I apply sunscreen? I just stopped Accutane because I've been having rashes for two weeks I am glad to hear the success story, so in a month? that's pretty fast...anyone else have something GOOD to say? Thank you.
  13. I just finished two months of accutane. I realized the rashes on my arms and legs might be allergic reactions, so I stopped for now. I need to see my physician tomorrow to determine if I should continue or not. My physician said that the "acne" at the base of my head area might be scars. So I need to see a dermatologist as soon as possible. Grit, are those red marks like bumpy? I've been having these red-acne-bumps for two years now. I hate it so much. I don't have any confidence when g
  14. Hi, I am new here. I have seen three physicians, and finally, the third one said that the "acne" on the bottom/base of my head may be scars and not acne because they never seem to grow out like regular pimples. It's been there for two years. I am waiting for my appointment to see a dermatologist. I got allergic reaction from Accutane, after two months of oral medication. Now I am on Erythromycin topical treatment for the base of my head. That physician mentioned something about steroid inj
×